MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION? FATHOM?-16 SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION? FATHOM?-16 SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number M001195610
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was broken.A direxion? fathom? 16 system catheter infusion was selected for use.During the procedure, resistance was encountered while withdrawing the catheter.Upon removal, it was observed that the catheter had fractured.The procedure was completed using with another of the same device.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported that the device was broken.A direxion? fathom?-16 system catheter infusion was selected for use.During the procedure, resistance was encountered while withdrawing the catheter.Upon removal, it was observed that the catheter had fractured.The procedure was completed using with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
The device was returned for analysis.A direxion microcatheter was received at the complaint investigation site (cis) for evaluation.Visual inspection showed that the device was separated into two pieces, with a break identified at the strain relief.A fracture of the nickel shaft was also observed.Inspection of the remaining portions of the device revealed no additional damage or irregularities.Product analysis confirmed the reported complaint.

Brand Name
DIREXION? FATHOM?-16 SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23533621
Report Number2124215-2025-81164
Device Sequence Number9084000
Product Code KRA
UDI-Device Identifier08714729839606
UDI-Public(01)08714729839606(17)261219(10)35521435
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K163701
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001195610
Device Catalogue NumberM001195610
Device Lot Number0035521435
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown